# SDR USAA2009110393015

- Difficulty date: November 1, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 59,644 hours, 37,127 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Link
- Part number: 693784111
- Condition: Broken
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 1899 - BDL TO CLT - EMERGENCY LANDING - SLATS WOULD NOT RETRACT AFTER NUMEROUS ATTEMPTS.  EMERGENCY WAS DECLARED, EMERGENCY EQUIPMENT RESPONDED AND AIRCRAFT LANDED AND TAXIED TO GATE WITHOUT FURTHER INCIDENT.  REPLACED BROKEN LINK ASSEMBLY ON INBOARD FLAP ASSEMBLY IAW AMM 27-81-11.
